PatientsVille.com Logo

PatientsVille

Dysport Questions and Reviews

Dysport Reviews

Dysport

Reviewed by jc on

severe drooping of one eye, and opposite cheek drooping... and speech slurred, one to two weeks after injections. feels like a stroke, went to neurologist to check , had MRI and CT scans done , and only explanation was these injections of DYSPORT!!!!!! I have had dysport before but had the injections done a bit differently this time, so we figure it must be from that! I am wondering how long this is going to take to get better, I have slurred and stuttering speach, that is the most bothersome.

Bookmark: http://www.patientsville.com/medication/dysport_side_effects.htm


Previous Dysport Review | Next Dysport Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

I have fatigue and brain fog after having Dysport injections. I got injected May 2010- almost 2 years ago. I'm completely exhausted every

judy, i had the same thing happen after my 2nd and 3rd injections of Dysport. i am guessing i'm allergic, they

I had Dysport injected for crows feet Sept 30 2011. This was my 2nd. First one I had in May 2011 without side

I had similar symptoms. I had Dysport On Sept 30 2011, the next day i woke up with neck and shoulder

I had Dysport injections in the glabellar area and for bunny lines in mid-August, 2011. I had approximately 70-80 units total.

Hi Joyce, My name is Valerie. I've tried to be discreet & have used in the past an alias

I am experiencing these symptoms as we speak. I was injected by Dysport a week ago and fell ill few days afterwards. I

Melissa how are you doing now 2 months further down the road. I'm about 4 1/2 months into it and had a setback again

I hope that you are feeling better.  I experienced what you did...my symptoms peaked at week 4-5. 

You know, Dysport contains <span style="text-decoration: underline;">human albumin</span> along with bovine products, so any virus or contamination would

Two days later after getting Dysport injection in my forehead, I ended up getting a sore throat and a head cold, runny nose,

December 2010 I had the minimum of the Dysport in my forehead and crows feet. The following day my eyes started swelling and I've

can i take aleve or ibuprofen 3 days after Dysport injection. sever headache and swollen droopy eyelids?

My reaction has just seen me leave emergency. I had unbelievable swelling of the throat, mount nerve pain that was a 15 out

&nbsp;Horrible!!!!!!! &nbsp;Never again!!!! &nbsp;Swollen cheek on one side and pain for five months. &nbsp;Still looks funny.

5 days ago I tried Dysport.... have had a headache since day 1. Your headache is most likely from

I've been getting Botox injections for the last 15 years. The worst symptoms I encountered were a slight headache and/or some bruising.

I had Botox for my forehead and crows feet for years with no problem. Had serious reactions with Dysport. Been almost a year

I used to get headaches from Botox so I want the spa, and they suggested Dysport. They said it was SAFE but,

Yes. I feel very sick from using Dysport. I have used Botox for years, but switched to Dysport the last year because

I have had every filler in the book and Botox injections. I'm 57 and was looking to avoid a facelift because every one

I am sorry you are going through that. I have had headaches for five months. Can you describe them to me?

I am getting horrible headaches, trying to figure out if this is from disport, I had it done about 1 month ago,

4 months post Dysport injection and still unable to speak correctly. Drooping on one side of face, eyes still not normal,

Thank you for posting this. I was feeling better for two weeks and then the last week I had the worst headaches I have

View More

Track Your Dysport Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Dysport Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!